# SDR SB05117

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE EMERGENCY EXIT SIGNS FOR THE AFT GALLEY DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT GALLEY POWER SUPPLY ALONG WITH THE BATTERY PACK.  OPERATIONAL CHECK GOOD.
